Alert archive / Georgia / Tornado Warnings in 2020

Tornado Warning 24, NWS Tallahassee, FL

April 23, 20205 counties in Georgia

NWS Tallahassee, FL issued this tornado warning at Apr 23, 2020, 11:47 AM EDT for 5 counties in Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2020, 11:47 AM EDT (15:47 UTC)
Expired
Apr 23, 2020, 12:15 PM EDT
In force
28 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Decatur County, GA, Grady County, GA, Miller County, GA, Mitchell County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 11:48 AM EDTTSTM WND DMGVada, GANUMEROUS TREES DOWN ON THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 10:52 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
663 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

113 
WFUS52 KTAE 231547
TORTAE
GAC087-131-201-205-275-231615-
/O.NEW.KTAE.TO.W.0024.200423T1547Z-200423T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1147 AM EDT Thu Apr 23 2020

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northeastern Decatur County in southwestern Georgia...
  Northern Grady County in southwestern Georgia...
  Southeastern Miller County in southwestern Georgia...
  Southern Mitchell County in southwestern Georgia...
  Northwestern Thomas County in south central Georgia...

* Until 1215 PM EDT.
    
* At 1146 AM EDT, a severe thunderstorm capable of producing a
  tornado was located 8 miles north of West Bainbridge, or 8 miles
  north of Bainbridge, moving east at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cairo around 1210 PM EDT.
  Ochlocknee around 1215 PM EDT.

Other locations impacted by this tornadic thunderstorm include Vada,
Ausmac, Akridge, Grady Co A/p, Peoples Still, Spence, Dawesville,
Capel, Elpino and Quality.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3104 8400 3085 8402 3098 8463 3109 8462
      3109 8454 3108 8454 3108 8451 3109 8450
      3110 8400
TIME...MOT...LOC 1546Z 279DEG 45KT 3103 8454 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
1 follow-up statement
625 
WWUS52 KTAE 231603
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1203 PM EDT Thu Apr 23 2020

GAC201-231612-
/O.CAN.KTAE.TO.W.0024.000000T0000Z-200423T1615Z/
Miller GA-
1203 PM EDT Thu Apr 23 2020

...THE TORNADO WARNING FOR SOUTHEASTERN MILLER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM EDT for south central
and southwestern Georgia.

LAT...LON 3104 8400 3085 8402 3095 8447 3096 8447
      3098 8445 3102 8442 3109 8437 3110 8400
TIME...MOT...LOC 1602Z 279DEG 45KT 3100 8430 

$$

GAC087-131-205-275-231615-
/O.CON.KTAE.TO.W.0024.000000T0000Z-200423T1615Z/
Decatur GA-Grady GA-Mitchell GA-Thomas GA-
1203 PM EDT Thu Apr 23 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR EAST
CENTRAL DECATUR...NORTHERN GRADY...SOUTHEASTERN MITCHELL AND
NORTHWESTERN THOMAS COUNTIES...
    
At 1202 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Whigham, or 9 miles northwest of Cairo,
moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cairo around 1210 PM EDT.
  Ochlocknee around 1220 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Akridge, Grady Co A/p, Peoples Still, Spence, Dawesville, Capel,
Elpino, Quality and Harrells Still.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3104 8400 3085 8402 3095 8447 3096 8447
      3098 8445 3102 8442 3109 8437 3110 8400
TIME...MOT...LOC 1602Z 279DEG 45KT 3100 8430 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 23, 9:48 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 23, 9:48 AM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
948 AM EDT Thu Apr 23 2020

.UPDATE...

The current forecast remains on track as a line of strong to
severe storms continues to push into the forecast area.
After this initial round of convection, redevelopment is expected
this afternoon and evening. Severe weather threats include flash
flooding, tornadoes, damaging winds, and large hail. The latest
SPC outlook shifts things a bit further south, along with the
highest tornado threat. This area is now spread west to east
along the northern Florida and tri-states area.

&&

.PREV DISCUSSION [628 AM EDT]...

.NEAR TERM [Through Tonight]...

Storm Prediction Center continues the enhanced risk (level 3 of 5)
for the entire tri-state region today and tonight. All modes of
severe weather is likely, including tornadoes, damaging winds, and
large hail.

A shortwave trough embedded in the flow is supporting a low pressure
system over the southern Plains and a developing line of
thunderstorms from the mid south southward into southwest Louisiana.
This entire system will move east northeast into the central
Apalachians by morning Friday.

Models, both high resolution and global models, are coming into
better agreement with the evolution of the severe potential across
the southeast. The aforementioned line of storms will move east
through MS/AL and into our western sections by early/mid morning
then progress east through the morning hours and reaching the I-75
corridor by early afternoon. This line will pose a severe risk,
especially with daytime heating and destabilization.

Behind this line, scattered to numerous showers and thunderstorms
will develop in its wake across southeast Alabama and the Florida
panhandle. Further back into southeast Mississippi and central
Alabama, more thunderstorms will develop in the clearing and
destabilization and this whole area will congeal and move east into
our area in the afternoon and evening hours.

Again, all modes of severe weather is possible. The initial line
this morning will be capable of damaging winds and isolated
tornadoes. The storms this afternoon, if discrete, can pose a strong
tornado risk given the amount of shear and instability in addition
to damaging winds and large hail.

The cold front will finally arrive into our western sections around
midnight tonight. This will effectively bring the downturn in pop
chances and drier air in its wake.

.SHORT TERM [Friday Through Saturday]...

The severe weather threat shifts to southeast Big Bend as the
aforementioned cold front drapes itself and lingers over our area
into the evening. This boundary should serve as focus for showers
and thunderstorms that likely persist through the day. Some of
the storms may may be strong to severe as the airmass will be
sufficiently moist and unstable with strong deep-layer shear. This
is reflected in SPC's Day 2 Outlook (valid starting 12Z Fri)
which puts southeast Big Bend in a marginal-to-slight risk for
severe weather. By late Fri/early Sat, PoPs decrease as a another
shortwave dives down from The Plains and helps lift the cold
front to the northeast. High temperatures are expected to be in
the 80s and lows in the 60s.

.LONG TERM [Saturday Night Through Thursday]...

We should see mostly dry conditions through early Tues as surface
high pressure dominates the southeast CONUS. Temperatures should
also feel more seasonable thanks to the cold front and shortwave
reinforcing a shot of cool/dry air from the northwest. Meanwhile,
a longwave trough digs down from western Canada to trigger
cyclogenesis in The Great Lakes region. This system will drag an
extensive cold front that appears to brush our northern area on
Wed. Chance-to-slight chance PoPs (slight chance of thunder) are
in the forecast to account for this, followed by Thurs being
mostly rain-free. The front should also keep temperatures from
rebounding too much. Highs are forecast to be in the low 80s and
lows in the 50s and 60s.

.AVIATION...
[Through 12Z Friday]

Line of showers and storms is moving through southwest Alabama and
southern Mississippi moving eastward toward southeast Alabama and
the western Florida panhandle. Storms will arrive mid morning at
DHN and ECP and a few hours later at ABY. TLH and VLD will be
impacted early this afternoon. Severe thunderstorms are possible.
Expect gusty winds today with variable and erratic winds in and
around storms. Tempo conds to MVFR or high IFR likely underneath
stronger storms. Redevelopment will continue through the
afternoon and evening hours with an overall decrease in coverage
in the overnight hours from west to east.

.MARINE...

A Small Craft Advisory is currently in effect until early Fri
morning as a line of severe storms moves through our waters
beginning this morning. Wave heights up to 7 ft are anticipated
with some higher values possible near the line. Winds and seas
remain elevated through Sat with a cold front present over the
area. Conditions finally begin improving thereafter ahead of
another system next Thurs.

.FIRE WEATHER...

Widespread showers and thunderstorms will move from west to east
this morning with several rounds of thunderstorms anticipated
through early Friday morning. Strong transport winds, both ahead of
the system today and behind the system Friday, will lead to high
dispersion values.

.HYDROLOGY...

The bulk of the rainfall over the next several days will be from the
Thurs system, as highlighted by WPC's slight risk for our area in
their Day 2 Excessive Rainfall Outlook. Day 1-2 QPF estimates
generally show 2-4 inches with isolated higher amounts possible.
Given the precipitation from the previous severe event (particularly
in central GA and AL), there are concerns for potential flash
flooding across portions of southwest GA.

River flooding will also be a concern. Area rivers and creeks
continue to rise across the Apalachicola, Chattahoochee, and Flint
basins. Increased releases from WF George will keep the
Chattahoochee River near minor flood stage through at least
Wednesday evening before releases begin to decrease. Conditions on
the Middle Flint are not as high as previously expected, thus
releases out of Lake Blackshear may end up being lower later this
week than expected, thus it is possible that Albany and Newton stay
just below minor flood stage. However, all the water moving through
the Chattahoochee and Flint Basins will lead to minor flooding
throughout the Apalachicola River over the coming days. Large
uncertainty exists with this upcoming system so it is important to
note that a couple of inches of rain above Dawson could push the
Kinchafoonee Creek to the moderate flood level. Additionally heavy
rain north of Valdosta could lead to minor flooding on the
Withlacoochee River, given that the upper portions of the
Withlacoochee is still running above normal from last week's
rainfall.

Lastly, there is a low coastal flood threat in Apalachee Bay with
Thurs afternoon's high tide where peak surge looks to to line up
with high tide (water levels of 1.5-2 ft MHHW possible).

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   83  65  85  64  87 /  90  90  40  10  10
Panama City   80  68  81  67  81 /  90  80  30  10  10
Dothan        77  62  81  60  83 / 100  60  10   0  10
Albany        80  64  82  60  85 /  90  80  20   0  10
Valdosta      84  65  83  64  86 /  80  90  50  10  10
Cross City    86  68  81  68  84 /  60  90  70  30  30
Apalachicola  79  69  79  68  80 /  70  90  50  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 5 AM EDT Friday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 2 AM EDT /1 AM CDT/ Friday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

UPDATE...Humphreys
NEAR TERM...Scholl
SHORT TERM...IG3
LONG TERM...IG3
AVIATION...Scholl
MARINE...IG3
FIRE WEATHER...Scholl
HYDROLOGY...Godsey/IG3

In the hours before

Special weather statement, Apr 23, 8:34 AM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
734 AM CDT Thu Apr 23 2020

ALZ065-066-231315-
Dale AL-Coffee AL-
734 AM CDT Thu Apr 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALE AND NORTHERN
COFFEE COUNTIES UNTIL 815 AM CDT...

At 733 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shopton to near Ansley to near Luverne to
7 miles northwest of Dozier to 8 miles west of Red Level. Movement
was east at 40 mph.

Winds up to 40 mph will be possible with these storms.

Locations impacted include...
Elba, Ariton, Lee, Pine Level, Mixons Crossroads, Curtis, Carl Folsom
A/p, Lowry Mill, Camp Humming Hills, Wise Mill, Roeton, Clowers
Crossroads, Basin, Arcus, Hwy 231 Pea River Bridge, Woodland Grove
Church, Jack, Java, Chestnut Grove and Victoria.

A Tornado Watch remains in effect until 100 PM CDT for southeastern
Alabama.

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8569
      3130 8619
TIME...MOT...LOC 1233Z 271DEG 35KT 3218 8600 3193 8609 3171 8621 3157
8646 3139 8675
Special weather statement, Apr 23, 9:08 AM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
908 AM EDT Thu Apr 23 2020

ALZ065>067-069-GAZ120>124-142-231415-
Dale AL-Henry AL-Coffee AL-Houston AL-Quitman GA-Randolph GA-
Terrell GA-Calhoun GA-Clay GA-Early GA-
908 AM EDT Thu Apr 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...NORTHEASTERN
COFFEE AND NORTH CENTRAL HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...
CLAY...RANDOLPH...NORTHWESTERN CALHOUN...NORTHWESTERN EARLY...QUITMAN
AND NORTHWESTERN TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1015
AM EDT/915 AM CDT/...

At 907 AM EDT/807 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Hawkinsville to near
Clayton to 9 miles southeast of Glenwood. Movement was east at 45
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Abbeville, Fort Gaines, Georgetown, Cuthbert, Headland, Fort Rucker,
Ozark, Dothan, Midland City, Kinsey, Newton, Webb, Shellman, Ariton,
Pinckard, Grimes, Newville, Napier Field, Parrott and Bellville.

A Tornado Watch remains in effect until 200 PM EDT/100 PM CDT/ for
southeastern Alabama.

LAT...LON 3197 8495 3195 8496 3192 8491 3192 8445
      3196 8444 3191 8438 3161 8470 3122 8535
      3157 8615 3162 8615 3162 8542 3171 8542
      3170 8522 3174 8520 3177 8512 3189 8513
      3199 8507
TIME...MOT...LOC 1307Z 286DEG 38KT 3207 8518 3182 8547 3157 8604
Special weather statement, Apr 23, 10:40 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1040 AM EDT Thu Apr 23 2020

GAZ123>131-142>146-231530-
Miller GA-Baker GA-Terrell GA-Calhoun GA-Early GA-Tift GA-Worth GA-
Colquitt GA-Lee GA-Dougherty GA-Irwin GA-Mitchell GA-Turner GA-
Ben Hill GA-
1040 AM EDT Thu Apr 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IRWIN COUNTY IN
SOUTH CENTRAL GEORGIA...NORTHERN MITCHELL...SOUTHEASTERN LEE...
SOUTHEASTERN CALHOUN AND EAST CENTRAL EARLY COUNTIES IN SOUTHWESTERN
GEORGIA...NORTHWESTERN COLQUITT...NORTHWESTERN TIFT...BEN HILL AND
WORTH COUNTIES IN SOUTH CENTRAL GEORGIA...NORTHEASTERN MILLER AND
DOUGHERTY COUNTIES IN SOUTHWESTERN GEORGIA...TURNER COUNTY IN SOUTH
CENTRAL GEORGIA...BAKER AND SOUTHEASTERN TERRELL COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 1130 AM EDT...

At 1040 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cordele to 6 miles northwest of Colquitt.
Movement was east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Newton, Albany, Putney, Ashburn, Fitzgerald, Sylvester, Leesburg,
Camilla, Tifton, Baconton, Poulan, Doerun, Ty Ty, Leary, Mystic, East
Albany, Marine Corps Logistics Base, Turner City, Walker and
Douglasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3184 8394 3184 8386 3180 8380 3180 8361
      3185 8361 3185 8318 3181 8313 3182 8311
      3180 8307 3114 8394 3129 8489 3191 8393
TIME...MOT...LOC 1440Z 275DEG 45KT 3195 8380 3122 8483
Special weather statement, Apr 23, 11:23 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1123 AM EDT Thu Apr 23 2020

GAZ123-125>131-144>148-231630-
Baker GA-Calhoun GA-Berrien GA-Tift GA-Worth GA-Colquitt GA-Lee GA-
Dougherty GA-Irwin GA-Mitchell GA-Cook GA-Turner GA-Ben Hill GA-
1123 AM EDT Thu Apr 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BERRIEN AND IRWIN
COUNTIES IN SOUTH CENTRAL GEORGIA...NORTHEASTERN MITCHELL...
SOUTHEASTERN LEE AND SOUTHEASTERN CALHOUN COUNTIES IN SOUTHWESTERN
GEORGIA...NORTHERN COLQUITT...TIFT...BEN HILL...WORTH AND NORTH
CENTRAL COOK COUNTIES IN SOUTH CENTRAL GEORGIA...DOUGHERTY COUNTY IN
SOUTHWESTERN GEORGIA...TURNER COUNTY IN SOUTH CENTRAL GEORGIA AND
NORTHERN BAKER COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1230 PM EDT...

At 1123 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Rhine to near Newton.
Movement was east at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Newton, Tifton, Albany, Putney, Ashburn, Ocilla, Fitzgerald,
Sylvester, Enigma, Omega, Norman Park, Baconton, Lenox, Poulan,
Doerun, Ty Ty, Alapaha, Phillipsburg, Mystic and Unionville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 PM EDT for south central
and southwestern Georgia.

LAT...LON 3166 8300 3161 8306 3155 8306 3148 8311
      3146 8315 3140 8314 3139 8312 3125 8341
      3134 8464 3137 8464 3184 8390 3184 8386
      3180 8380 3180 8361 3185 8361 3185 8318
      3181 8313 3182 8311 3178 8303 3178 8299
TIME...MOT...LOC 1523Z 277DEG 36KT 3189 8311 3133 8440
Local storm report, Apr 23, 11:23 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1123 AM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     3 NW NOMA               30.92N 85.65W
04/23/2020                   HOLMES             FL   BROADCAST MEDIA

            TREES AND DEBRIS ON ROAD AT CR160 AND FL 79.

1040 AM     TSTM WND DMG     3 WSW PETERMAN          31.19N 85.53W
04/23/2020                   GENEVA             AL   PUBLIC

            TREE DOWN AT CR 49 AND CR 68. FROM SOCIAL
            MEDIA.

1036 AM     TSTM WND DMG     1 SSW BALD HILL         31.16N 85.64W
04/23/2020                   GENEVA             AL   PUBLIC

            TREE DOWN ACROSS HIGHWAY 123. FROM SOCIAL
            MEDIA.

1005 AM     TSTM WND DMG     HACODA                  31.07N 86.17W
04/23/2020                   GENEVA             AL   PUBLIC

            POWER LINE DOWN. FROM SOCIAL MEDIA.

1005 AM     TSTM WND DMG     2 W ENTERPRISE          31.32N 85.88W
04/23/2020                   COFFEE             AL   PUBLIC

            REPORT OF BROKEN POWER POLE JUST WEST OF
            ENTERPRISE VIA SOCIAL MEDIA.

&&
Local storm report, Apr 23, 11:34 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1134 AM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND DMG     1 E SILLS               30.95N 85.27W
04/23/2020                   JACKSON            FL   PUBLIC

            REPORT OF SEVERAL LARGE TREES DOWN ON HWY 2
            BETWEEN CAMPBELLTON AND MALONE.

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 9:08 AM EDTSpecial Weather StatementTAEClay, Quitman, Randolph67 min
Apr 23, 10:22 AM EDTSevere Thunderstorm WarningTAEEarly38 min
Apr 23, 10:40 AM EDTSpecial Weather StatementTAEBaker, Dougherty, Mitchell, Tift, Turner, Worth50 min
Apr 23, 10:58 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Miller and 2 more47 min
Apr 23, 11:23 AM EDTSpecial Weather StatementTAEBen Hill, Dougherty, Irwin, Tift, Turner, Worth67 min
Apr 23, 11:41 AM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Dougherty, Early, Grady and 5 more64 min
Apr 23, 11:51 AM EDTSevere Thunderstorm WarningTAEBen Hill, Dougherty, Irwin, Tift, Turner, Worth39 min
Apr 23, 12:11 PM EDTTornado Warning Tornado observedTAEBrooks, Colquitt, Grady, Mitchell, Thomas34 min
Apr 23, 12:13 PM EDTTornado WarningTAEColquitt, Grady, Thomas16 min
Apr 23, 12:22 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Decatur, Grady and 6 more23 min
Apr 23, 12:40 PM EDTTornado Warning Tornado observedTAEBerrien, Colquitt, Cook, Lanier35 min
Apr 23, 12:48 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lanier and 3 more57 min
Apr 23, 1:10 PM EDTTornado Warning Tornado observedTAEBerrien, Cook, Lanier35 min
Apr 23, 1:43 PM EDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes32 min
Apr 23, 3:15 PM EDTSevere Thunderstorm WarningTAEEarly, Seminole30 min
Apr 23, 3:42 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more48 min
Apr 23, 4:19 PM EDTSevere Thunderstorm WarningTAEDecatur, Early, Seminole56 min
Apr 23, 4:46 PM EDTFlash Flood WarningTAEEarly, Seminole3 hr
Apr 23, 5:06 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Miller, Seminole39 min
Apr 23, 5:44 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole61 min
Apr 23, 6:24 PM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas66 min
Apr 23, 7:09 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes66 min

Nearby

Tornado Warnings in Georgia, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.